# SDR UIEA2025062500814

- Difficulty date: June 25, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N407KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36134
- Aircraft time: 63,524 hours, 11,372 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Module
- Part number: 7714404
- Part serial: 2839A
- Condition: Faulted
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CREW DECLARED EMERGENCY INTO ANC. BODY GEAR STEERING EICAS CAUTION MSG (INFLIGHT) & BODY GEAR STEERING SYS STS MSG.( FOUND MMSG 32041, REPLACED LT BGS HYD CONT MODULE AND FUNCTION CHECKS OK, NO LEAKS FOUND IAW B747-400 AMM 32-53-04 REV 113, B747-400 IPC 32-53-51-10 REV89.
